# SDR IPXA13680210

- Difficulty date: September 8, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL DAMAGED.  REMOVED DAMAGE IAW SRM 53-00-50-2R (D,2). DENTS REMOVED. C/W STEP 4-8, SRM 53-00-50-2R.   REPAIR INSTALLED.  PRECURED REPAIR DOUBLER IAW SRM 53-00-50-2R, PARA 4D, STEPS 9 & 10.  CURE C/W OF REPAIR DOUBLER .
